Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Correction to: “Regular differentials and equidimensional scheme-maps”

Author: Pramathanath Sastry
Journal: J. Algebraic Geom. 14 (2005), 593-599
Published electronically: April 21, 2005
MathSciNet review: 2147357
Full-text PDF

Abstract | References | Additional Information

Abstract: We correct a sign error in the principal result of our paper (1992).

References [Enhancements On Off] (What's this?)

    [C]conrad B. Conrad. Grothendieck Duality and Base Change. Lecture Notes in Mathematics, volume 1750. Springer-Verlag, Berlin-Heidelberg-New York. [C1]conrad2 B. Conrad. Clarifications and corrections to Grothendieck duality and base change, preprint at [EGAIII]ega3 A. Grothendieck and J. Dieudonné Éléments de Géométrie Algébrique III, Publ. Math. I.H.E.S. 11 (1961).
  • Joseph Lipman and Pramathanath Sastry, Regular differential and equidimensional scheme-maps, J. Algebraic Geom. 1 (1992), no. 1, 101–130. MR 1129841

Additional Information

Pramathanath Sastry
Affiliation: Department of Mathematics, University of Toronto at Mississauga, 3359 Mississauga Road, Mississauga, Ontario, L5L 1C6, Canada
Address at time of publication: Department of Mathematics, University of Toronto, 100 St. George Street, Toronto M5S 3G3 Canada

Received by editor(s): November 19, 2002
Published electronically: April 21, 2005